When my wife tries to go off or reduce her estrogen her vestibular symptoms get bad. Has anyone else gone through this and found a drug that helps with this.
She had a DCIS cancerous tumor removed in 1 breast a year ago. Drs. have told her she needs to stop the HRT for post-menopause symptoms because the chances of cancer coming back are high, especially with the estrogen positive receptors she has. They had her on Tamoxifen which blocks estrogen from acting on breast cells. She has taken a break from this just to try to feel normal again.
She wants to stop but her quality of life takes a dive. Cancer or vertigo?
She currently takes 10 mg nortriptyline & has started Amovig injections.
I stopped all estrogen after 10 years after a Hysterectomy.
If i try and start it back i get really sick. Try changing to Ajovy. That worked for me.
Good luck on going off estrogen. Menopause was tough and other issues happened afterward, but i dont regret it. Hang in there.
When i went back on it. Two times in 2 yrs. First time sent me to ER with crazy heart rate, second time it effected my immune symptom for 6mos. It helped in alot of areas but in the end the sicknesd was worse than the benefits .
So, I never started HRT but it was definitely menopause that flipped my occasional menstrual migraines into chronic vestibular migraine. So, lack of estrogen can be a trigger. I got my first relief by taking Verapamil. I now take a 240ER dose daily. That was enough to break the chronic cycle and give me lots of clear headed days. Later the more classic pain migraines began to occur as well as a few vestibular flares. So, now I also do Botox every 3 months. Tried Aimovig for awhile but it really bothers my gut. See if her doc will try the Verapamil. Note that for being on Verapamil has meant a daily dose of Miralax as well—but worth it to have clear headed days!